Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 111, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 21, 2010, 9:00 PM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2010, 9:00 PM PST (05:00 UTC)
- Expired
- Dec 22, 2010, 2:40 AM PST
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
936 WHUS76 KEKA 220500 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PST TUE DEC 21 2010 ...STRONG WIND AND HIGH SEAS EXPECTED THU THROUGH SUN... ...GALES FORCE WIND EXPECTED THU THROUGH THU NIGHT... ...STORM FORCE WIND POSSIBLE FRI THROUGH SUN... ...HIGH SEAS NEAR 20 FT EXPECTED SAT AND SUN... .WINDS AND SEAS WILL SETTLE DOWN ON WEDNESDAY AS WEAK HIGH PRESSURE BUILDS INTO THE REGION. THIS BREAK WILL BE SHORT-LIVED AS ANOTHER POTENT LOW PRESSURE SYSTEM BRINGS MORE STRONG WINDS...HIGH SEAS AND UNSETTLED WEATHER CONDITIONS TO THE REGION TOWARDS THE END OF THE WEEK. THIS STORM HAS THE POTENTIAL TO GENERATE SOUTH WINDS UP 55 KNOTS AND SEAS UP TO 20 FT OVER THE WEEKEND. PZZ450-470-220900- /O.CAN.KEKA.GL.W.0141.000000T0000Z-101222T0500Z/ /O.NEW.KEKA.SC.Y.0111.101222T0500Z-101222T0900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 PM PST TUE DEC 21 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM PST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM PST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTH AND DIMINISHING...THEN BECOMING LIGHT TONIGHT. LIGHT WINDS ON WED...THEN MORE STRONG WINDS EXPECTED TO HIT THURSDAY THROUGH SUNDAY. * SEAS: SHORT PERIOD WIND DRIVEN WAVES WILL CREATE HAZARDOUS SEA CONDITIONS THROUGH MIDNIGHT...THEN SETTLE DOWN AFTER 1 AM WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-221300- /O.CAN.KEKA.GL.W.0141.000000T0000Z-101222T0500Z/ /O.NEW.KEKA.SC.Y.0111.101222T0500Z-101222T1300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 PM PST TUE DEC 21 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTH 15-25 KT WITH A FEW GUSTS TO 35 KT DIMINISHING AND BECOMING NORTHWEST 10-25 KT AFTER MIDNIGHT. * SEAS: SHORT PERIOD WIND DRIVEN WAVES WILL CREATE HAZARDOUS SEA CONDITIONS THROUGH TONIGHT AND THEN SETTLE DOWN ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
1 follow-up statement
094 WHUS76 KEKA 221040 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PST WED DEC 22 2010 ...STRONG WINDS AND HIGH SEAS LATE TONIGHT THROUGH SUN... .ANOTHER STRONG STORM SYSTEM WILL BRING MORE STRONG WINDS...HIGH SEAS AND UNSETTLED WEATHER TO THE REGION THROUGH THE WEEKEND. THIS STORM HAS THE POTENTIAL TO GENERATE SOUTH WINDS UP 55 KNOTS AND SEAS UP TO 20 FT. PZZ475-221845- /O.CAN.KEKA.SC.Y.0111.000000T0000Z-101222T1300Z/ /O.NEW.KEKA.SC.Y.0112.101223T0800Z-101223T2200Z/ /O.NEW.KEKA.GL.W.0142.101223T2200Z-101226T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PST WED DEC 22 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST THURSDAY... ...GALE WARNING IN EFFECT FROM 2 PM THURSDAY TO 8 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THURSDAY TO 8 PM PST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST THURSDAY. * WINDS: SOUTH INCREASING TO 15 TO 25 KT LATE TONIGHT WILL INCREASE TO GALES BY THU AFTERNOON WITH A FEW GUSTS NEAR STORM FORCE FRI. * SEAS: STEEP...SHORT PERIOD WIND DRIVEN SEAS WILL QUICKLY BUILD LATE TONIGHT AND PEAK AROUND 16 TO 18 FT FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-221845- /O.CAN.KEKA.SC.Y.0111.000000T0000Z-101222T1300Z/ /O.NEW.KEKA.SC.Y.0112.101223T1400Z-101227T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 AM PST WED DEC 22 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 9 PM PST SUNDAY. * WINDS: SOUTH INCREASING TO 15 TO 25 KT THU MORNING WILL PEAK AROUND 20 TO 30 KT WITH GUSTS TO GALE FORCE FRI. * SEAS: STEEP...SHORT PERIOD WIND DRIVEN SEAS WILL QUICKLY BUILD LATE TONIGHT AND PEAK AROUND 9 TO 11 FT FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-221845- /O.NEW.KEKA.GL.W.0142.101223T1200Z-101226T1700Z/ /O.NEW.KEKA.SR.A.0001.101224T1100Z-101225T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PST WED DEC 22 2010 ...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO 9 AM PST SUNDAY... ...STORM WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 9 AM PST SUNDAY. A STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. * WINDS: SOUTH INCREASING TO 20 TO 30 KT WITH GUSTS TO GALE FORCE LATE TONIGHT WILL PEAK AROUND 35 TO 45 WITH GUSTS TO 50 KT FRI. * SEAS: STEEP...SHORT PERIOD WIND DRIVEN SEAS WILL QUICKLY BUILD LATE TONIGHT AND PEAK AROUND 18 TO 20 FT FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-221845- /O.NEW.KEKA.SC.Y.0112.101223T1100Z-101227T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 240 AM PST WED DEC 22 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 9 PM PST SUNDAY. * WINDS: SOUTH INCREASING TO 15 TO 25 KT LATE TONIGHT WILL PEAK AROUND 20 TO 30 KT WITH GUSTS TO GALE FORCE FRI. * SEAS: STEEP...SHORT PERIOD WIND DRIVEN SEAS WILL QUICKLY BUILD LATE TONIGHT AND PEAK AROUND 11 TO 13 FT FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 2:28 PM PST, 6 hours 32 minutes earlier.
Area forecast discussion, Dec 21, 2:28 PM PST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
228 PM PST TUE DEC 21 2010
.SYNOPSIS...ANOTHER TROUGH OF LOW PRESSURE WILL SWING THROUGH THE
REGION TONIGHT...BRINGING RAIN AND HIGH ELEVATION SNOW. A BREAK
IN THE RAINFALL CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY DUE TO AN
UPPER RIDGE. A MORE SIGNIFICANT RAIN AND SNOW STORM SYSTEM IS
FORECAST TO REACH THE REGION THIS WEEKEND.
&&
.DISCUSSION...MAIN FORECAST CHALLENGES ARE STORM SYSTEMS FOR TONIGHT
AND THIS WEEKEND. DOWNSLOPING EFFECT REALLY KICKED FOR THE
EUREKA/ARCATA AREA BY MID DAY AS LIGHT RAIN CONTINUED ALONG THE REST
OF THE REDWOOD COAST TODAY. HEAVY RAIN CONTINUES JUST OFFSHORE AS 65
KT LOW LEVEL JET PROVIDES ADDITIONAL FORCING...ALONG WITH LIFT FROM
DEEPENING SYNOPTIC TROUGH. VORT MAX SWINGING AROUND BASE OF TROUGH
/CURRENTLY SEEN ON WATER VAPOR LOOP APPROACHING THE 30N AND 130W
INTERSECTION/ WILL RESULT IN EASTWARD PROGRESSION OF TROUGH ALOFT
OVER THE REGION TONIGHT. HEAVY PRECIP OFFSHORE WILL THEN PUSH EAST
ACCORDINGLY...ALTHOUGH LOW LEVEL FORCING WILL WEAKEN CONSIDERABLY
AS LOW LEVEL JET DIMINISHES. SO PRECIP WILL NOT BE NEARLY AS HEAVY
A IT HAS BEEN OFFSHORE TODAY. SNOW LEVELS WILL FALL TO AROUND 2500
TO 3000 FT...HOWEVER ACCUMULATIONS SHOULD REMAIN BELOW ADVISORY
CRITERIA...WITH UP TO 3 INCHES ABOVE 2500 FEET...AND 2 TO 5 INCHES
ABOVE 3500 FT. SOME MTN PASSES MAY BECOME SLICK. RAINFALL AMOUNTS
OF .4 TO .75 INCH WITH 1 TO 2 INCHES ACROSS THE RIDGES CAN BE
EXPECTED THROUGH TONIGHT. SHORT WAVE RIDGING WILL THEN BUILD
OVERHEAD FOR WED AND THEN AMPLIFIES OVER THE WESTERN CONUS THROUGH
FRIDAY.
ANOTHER SHARP TROUGH PIVOTS OFFSHORE FOR FRIDAY...AND BECOMES
NEGATIVELY TILTED OVER THE WEEKEND. LIKE TODAY...HEAVY PRECIP LOOKS
TO SIT OFFSHORE THROUGH LATE FRIDAY NIGHT...WITH LIGHT RAIN ALONG
THE SHORELINE. THEN AS TROUGH DEEPENS...FIRST ROUND OF PRECIP WILL
PUSH THROUGH THE SOUTHERN PORTION OF THE EKA FORECAST AREA CHRISTMAS
DAY. A SECONDARY VORT MAX WILL THEN BRING ANOTHER ROUND OF PRECIP TO
THE ENTIRE FORECAST AREA ALONG A TRAILING FRONT SUNDAY.
PRELIMINARY PRECIP TOTALS FORECAST FOR THE WEEKEND ARE 2 TO 4
INCHES ACROSS THE SOUTHERN FA AND 1 TO 3 INCHES ACROSS THE
NORTHERN FA. SNOW LEVELS LOOK TO DROP AS LOW AS 2000 TO 2500 FT
ACROSS MAINLY TRINITY COUNTY...AND ACCUMULATIONS WILL LIKELY CAUSE
TRAVEL DIFFICULTIES OVER THE HOLIDAY WEEKEND. STAY TUNED. BETTWY
&&
.AVIATION...CURRENTLY MAINLY VFR CONDITIONS WITH OCCASIONAL MVFR
CONDITIONS IN SHOWERS. TONIGHT AS THE UPPER LEVEL TROUGH MOVES
ONSHORE STEADY RAIN IS EXPECTED FOR MUCH OF THE NIGHT BRINGING MVFR
CONDITIONS. GUSTY WINDS WILL CONTINUE EARLY THIS EVENING AND THEN
DIMINISHING LATE IN THE EVENING. TOMORROW MORNING A FEW LINGERING
SHOWERS ARE POSSIBLE IN MAINLY VFR CONDITIONS. MKK
&&
.MARINE...WINDS WILL DIMINISH RAPIDLY TONIGHT BEHIND THE FRONT. GALE
WARNINGS ENDING THROUGH THE EVENING. MODELS ARE IN GOOD AGREEMENT
FOR LIGHT WINDS ON WEDNESDAY AS A WEAK RIDGE BUILDS INTO THE AREA.
WEAK NORTHWEST WEST SWELL BUILDS IN WITH WAVE HEIGHTS AROUND 6 TO
8FT EXPECTED.
LATE WEDNESDAY NIGHT INTO THURSDAY WINDS BEGIN TO BUILD AHEAD OF THE
NEXT SYSTEM. MODELS ARE IN DECENT AGREEMENT THAT GALE TO NEAR GALE
CONDITIONS WILL BEGIN TO DEVELOP THURSDAY AFTERNOON SO A GALE WATCH
MAY BE NEEDED SOON. WINDS REMAIN ELEVATED THROUGH MIDDAY SATURDAY
BEFORE DIMINISHING RAPIDLY BEHIND FRONT. MODELS DIFFER SLIGHTLY ON
THE TIMING OF THE FRONT. THE DGEX DIMINISHES WINDS EARLIER THAN GFS
AND ECMWF SO, FOLLOWED THE GFS/ECMWF SOLUTION MORE CLOSELY.
NEAR GALE TO GALE CONDITIONS ARE EXPECTED AGAIN ON SUNDAY AS ANOTHER
SYSTEM MOVES THROUGH. MODELS DIFFER SOME ON THE TIMING AND
INTENSITY. THE GFS/GEM AND DGEX WERE IN GENERAL AGREEMENT WITH THE
ECMWF BEING MORE OF OUTLIER. TRENDED THE GOING FORECAST TOWARDS THE
GFS. MONDAY AND TUESDAY MODELS ARE IN GENERAL AGREEMENT ON LIGHT
WINDS. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING UNTIL 4 PM PST THIS AFTERNOON PZZ450.
GALE WARNING UNTIL 10 PM PST THIS EVENING PZZ470-475.
GALE WARNING UNTIL 7 PM PST THIS EVENING PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Dec 21, 2:53 PM PST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 253 PM PST TUE DEC 21 2010 CAZ003-004-221430- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 253 PM PST TUE DEC 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SNOW LEVELS WILL FALL TO AROUND 2500 FEET TONIGHT. SNOW ACCUMULATIONS UP TO 2 INCHES ABOVE 2500 FEET AND 2 TO 5 INCHES ABOVE 3000 FEET MAY CAUSE SLIPPERY ROAD CONDITIONS TONIGHT. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STORM SYSTEM MAY BRING SIGNIFICANT SNOW ACCUMULATIONS ABOVE 2000 FEET THIS WEEKEND. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ001-221430- REDWOOD COAST- 253 PM PST TUE DEC 21 2010 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM TO 2 PM PST WEDNESDAY FOR THE KING SALMON AREA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE KING SALMON AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ002-076-221430- MENDOCINO COAST-MENDOCINO INTERIOR- 253 PM PST TUE DEC 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME OF THESE STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:40 AM PST | Gale Warning | EKA | 3 days | |
| Dec 22, 2:40 AM PST | Small Craft Advisory | EKA | 55 hr | |
| Dec 22, 2:40 AM PST | Storm Watch | EKA | 24 hr | |
| Dec 22, 2:48 PM PST | Gale Watch | EKA | 12 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.